# SDR SWAA2013101721250

- Difficulty date: October 5, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3014041
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY EXIT SIGN AT RELEASE BOX CRACKED.  R & R SIGN IAW SRM.
